# SDR AALA202402162242

- Difficulty date: November 27, 2023
- Submitted: February 16, 2024
- Operation: Air carrier
- Aircraft: N752US
- Make and model: Airbus A319-112
- Aircraft serial: 1319
- Aircraft time: 55,844 hours, 38,308 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Bracket
- Part number: D5757028100200
- Condition: Worn
- Location: Lt Wing Te Flap
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE: LEFT WING TRAILING EDGE INBOARD FLAP INTERCONNECTING STRUT ATTACHMENT BRACKET ON FLAP WORN ALLOWING THE BEARING TO MIGRATE. MAINTENANCE REPLACED BRACKET PER SRM 51-72-11.
